MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE STRAIGHT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient underwent an ecmo (extracorporeal membrane oxygenation) procedure at the time of the reported issue.No patient consequence was reported by the site.(b)(4).Device was not returned to vascutek ltd.For evaluation, and no devices from the applicable batch was available for evaluation.Results: the review of the retained quality, manufacturing and labelling records confirmed that the product was manufactured to the intended specifications.Unapproved or contraindicated for use - gelweave grafts are designed for "systemic vascular repair" procedures and the method of use as defined by the user (ecmo) is not indicated within the ifu; thus its use was off-label.No further actions are required however, the issue will be tracked and trended as part of the routine complaints monitoring and reporting process.If an adverse trend develops action may be taken at that time.Device not returned to the manufacturer.
 
Event or Problem Description
Clinician had an issue with an 8mm gelweave graft on (b)(6) 2017 that was being used as part of an ecmo (extracorporeal membrane oxygenation) case.It was reported to be leaking throughout being described as a "soaker hose".The report also advised that the graft is not available for evaluation.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
glasgow, PA4 9 RR,
UK  PA4 9RR,
MDR Report Key6666148
Report Number9612515-2017-00008
Device Sequence Number18843249
Product Code DSY
UDI-Device Identifier05037881105079
UDI-Public05037881105079
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/26/2017
Report Date (Section F) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberGELWEAVE STRAIGHT
Device Catalogue Number731508
Device Lot Number16091894
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/07/2017
Event Location Hospital
Date Report to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Initial Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;